See Alike in...

Alike App

Browser

Dweeby

724d

I've been having a lot of anxiety recently after being in venlafaxine for quite a while. I've seen some other posts about anxiety being bad but I'm not sure if it's from people starting it or what. Any ideas on how to cope besides taking an anxiety med that makes me tired?

    • NotCrazy

      724d

      I went through the same thing. It was the best for my pain and fatigue but I was crazy with anxiety. Have you tried Desvenlafaxine? It's a little calmer than venlafaxine which makes a little less effective but still it's helping a lot

    • Jamierae

      724d

      I took that for a long time like almost 3 years and I still had issues with very high anxiety. I finally convinced my dr to change my medication and im finally starting to feel better. Just be warned when you stop taking venlafaxine you go through what my therapist called emotional withdrawal. I would be driving down the highway and start crying hysterically for no reason.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion